# SDR 0727063707

- Difficulty date: July 27, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N802MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3707
- Engine: Tmeca ARRIEL2B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 0292858570
- Part serial: 402B
- Condition: Malfunctioned
- Location: Engine
- Component: Engine, Tmeca
- Component part number: ARRIEL2B1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AC CWP RED AND YELLOW GOV GOVERNOR LIGHT SEGMENTS ILLUMINATED AND ROTOR RPM BEGAN TO DECAY WITH A LOW ROTOR WARNING AS PILOT ENTERED AUTOROTATION.  A NORMAL AUTOROTATION WAS COMPLETED WITH NO DAMAGE SUSTAINED BY THE AIRCRAFT.  THE VEMD INDICATED A FAULT WAS DETECTED WITH THE PUMP AND ADJUSTED VALVE METERING UNIT (HMU).  AS THIS IDENTICAL EVENT WAS PREVIOUSLY CAUSED BY A RUPTURE OF THE DIAPHRAGM OF THE HMU CONSTANT DP VALVE ON 2 PREVIOUS OCCASIONS I FEEL THIS TO BE THE LIKELY CAUSE.  A SERVICEABLE HMU WAS INSTALLED AND AC INSPECTED, LEAK AND OPERATIONALLY CHECKED AND RETURNED TO SERVICE.  (K)
